# SDR 1MYR20210701001

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: General aviation
- Filed by: Jet Access Maintenance, LLC, repair station 1MYR828C
- Aircraft: N8186F
- Make and model: Piper PA-32R-300
- Aircraft serial: 32R7780088
- Aircraft time: 6,825 hours
- Engine: Lyc IO540K1G5D
- Engine time: 4,725 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Attach Fitting
- Part number: 6852500
- Condition: Corroded
- Location: Frm 73
- Part time: 6,825 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME STATION 73 LEFT AND RIGHT WING ATTACH FITTING SEVERELY CORRODED DUE TO DISSIMILAR METAL CORROSION STEEL/ALUMINUM. PART IS CORRODED BEYOND ECONOMICAL REPAIR. REPLACEMENT IS REQUIRED. THIS IS FOLLOWING UP ON SPECIAL AIRWORTHINESS INFORMATIONAL BULLETIN SAIB AIR-21-10 DATED JUNE 29, 2021. THIS WAS NOTICED ON FUSELAGE SIDE FROM INTERIOR REMOVAL.
